MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE FIBERLOOP W/ NDL WH/BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4/3/2025, it was reported by an arthrex subsidiary employee via email that an ar-7534t tigerloop and ar-7534 fiberloop sutures broke when pulling on the threads with a tensionloc tensioner.This was discovered when passing the graft during an aclr procedure on (b)(6) 2025.The case was completed using a new ar-7534t tigerloop and ar-7534 fiberloop.
 
Event or Problem Description
Additional information received on 5/1/2025: this issue occurred while it was inside the patient.All the broken fragments were removed.The case was not delayed, and additional anesthesia was not administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided¿which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data¿arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically, the application of excessive force during suture tensioning and/or adjusting the suture against a sharp or rough edge may result in suture breakage.A slow, steady pull is recommended to ensure the anchor seats properly.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTURETAPE FIBERLOOP W/ NDL WH/BL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21942385
Report Number1220246-2025-01822
Device Sequence Number9055933
Product Code GAT
UDI-Device Identifier00888867288829
UDI-Public(01)00888867288829(11)240416(17)290228(10)15141313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE FIBERLOOP W/ NDL WH/BL
Device Catalogue NumberAR-7534
Device Lot Number15141313
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by ManufacturerNot provided
09/30/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/28/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown